# SDR DALA2022110807212

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 71,749 hours, 28,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9576220) DURING INSPECTION FOUND 4R LIGHTED EXIT SIGN INOP. R/R AFT RT CHARGER ASSY (M1672) IAW B737 AMM 33-51.
